# SDR SWAA075522

- Difficulty date: November 1, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 7,327 hours, 4,213 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A4810
- Part serial: 05236H9547
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK R2 WINDOW ARCING.  REMOVED AND REPLACED WINDOW PER MM.
